# SDR ASOA201706061650

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10112
- Aircraft time: 32,779 hours, 23,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341334
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 235 FRAME HAS ONE INDICATION NOTED NEAR I/B RADIUS AT STR 13A .300" LONG FAILED NDT. REMOVED UNSERVICEABLE RT FS 235 FRAME P/N CC670-34133-4 AND INSTALLED A SERVICEABLE RT FS 235 FRAME P/N CC670-34133-10 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND SERVICE BULLETIN 670-53-045.
